# SDR USAA2013031300001

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 94,985 hours, 33,746 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R27657
- Condition: Out Of Limits
- Location: R2 Door
- Part time: 14,533 hours, 3,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - R2 DOOR EMERGENCY POWER RESERVOIR OUT OF LIMITS PER CARD 19C84252003.  REPLACED R2 DOOR EMERGENCY POWER RESERVOIR IAW JOB CARD 19C84252003.
